# SDR SWIA202265406

- Difficulty date: February 5, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Hinge
- Part number: 6003152915
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTRA CLEARENCE WAS FOUND BETWEENTHE PAX DOOR HINGE PIN AND FUSELAGE HINGE HOLES. THE SPRING PIN ON THE DOOR HINGE IS BIG SIZE AND GOUGED THE FUSELAGE HINGE.     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED PAX DOOR HINGE FUSE SIDE IAW REO 601R-53-21-656 REC A DATED 2017-03-06 AND SRM 53-21-23. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED. REF CONTINUATION CARD FOR WORK PERFORMED.
